MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE
Catalog Number 03L81-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account generated falsely elevated architect creatinine of 2.93 mg/dl on sample id (b)(4) that repeated 0.90 mg/dl.No specific patient information was provided.
 
Additional Manufacturer Narrative
Tracking and trending report review for the architect creatinine assay determined that there are no related adverse or non-statistical trends.Review of complaint activity for likely cause lot 22632un16 determined that there were no other complaints.Service visited the site and noted that there was creamy-looking residue found on the wash station mixer.Service also noted that detergent b on the instrument needed to be replaced.The history log from the customer's architect analyzer was reviewed and showed multiple error codes of 0550 (cuvette washing not completed, hardware failure or user pressed stop.Promptly perform the wash cuvettes procedure) and 3375 (unable to process test, aspiration error occurred).These error codes were present back to (b)(6) 2016 and (b)(6) 2016, respectively; and continued up to (b)(6) 2017 for both error codes.Labeling was also reviewed and sufficiently addresses the customer's issue.Based on the information within the complaint record, the device (creatinine reagent lot 22632un16, ln 3l81) failed to meet performance specifications or otherwise perform as intended at the customer site.However, a systemic issue and/or product deficiency was not identified.

Brand Name
CLINICAL CHEMISTRY CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6643041
Report Number1628664-2017-00258
Device Sequence Number16366913
Product Code CGX
UDI-Device Identifier00380740005979
UDI-Public(01)00380740005979(17)180529(10)22632UN16
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2018
Device Catalogue Number03L81-22
Device Lot Number22632UN16
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/23/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/15/2017
Supplement Report FDA Received Date06/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIST (B)(4), SERIAL (B)(4)